Tylenol Extra Strength Flu Relief DayNight EZTabs, Acetaminophen 500mg, 20 Count
Relieve your flu symptoms both day and night with Extra Strength Tylenol Flu Daytime and Nighttime eZTabs, 20 Count. Each tablet contains 500 milligrams of acetaminophen for pain and fever relief, 10 milligrams of dextromethorphan hydrobromide for cough suppression, and 5 milligrams of phenylephrine hydrochloride for relief of nasal congestion. The nighttime tablets add 2 milligrams of chlorpheniramine maleate, an antihistamine, for relief of runny nose and sneezing. These easy-to-swallow tablets relieve nasal congestion, dry coughs, fevers, and aches and pains. Extra Strength Tylenol Flu Daytime/Nighttime eZTabs comes in packages of 20 tablets: 10 daytime tablets and 10 nighttime tablets.